# SDR CALA2014060991246

- Difficulty date: June 1, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 61,143 hours, 16,781 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY 413 RT OVEN HAD SPILLED CARAMEL IN IT THAT CAUSED SMOKE TO FILL GALLEY, FIRE HAZARD.  NEED THOROUGH CLEANING OR OVEN CHANGE.  REPLACED RT OVEN IN FIRST CLASS GALLEY.  OPERATIONS CHECKED OK.
